MAUDE Adverse Event Report: HOSPIRA, INC. LIFESHIELD; SET, ADMINISTRATION, INTRAVASCULAR

HOSPIRA, INC. LIFESHIELD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1265028
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
T-site noted to be leaking iv fluids.Three devices leaked in total.

Brand Name
LIFESHIELD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
HOSPIRA, INC.
highway 301 north
rocky mount NC 27801
MDR Report Key17237143
Report Number17237143
Device Sequence Number17581112
Product Code FPA
UDI-Device Identifier10887787005490
UDI-Public(01)10887787005490
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/13/2023
Report Date (Section F) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1265028
Device Catalogue Number1265028
Device Lot Number5634770
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/30/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/13/2023